PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 2 | 161-170
Tytuł artykułu

On normal numbers mod $2$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that a real-valued function $f(x)=\exp(\pi i \chi_I(x))$, where I is an interval contained in [0,1), is not of the form $f(x)=\overline{q(2x)}q(x)$ with |q(x)|=1 a.e. if I has dyadic endpoints. A relation of this result to the uniform distribution mod 2 is also shown.
Rocznik
Tom
76
Numer
2
Strony
161-170
Opis fizyczny
Daty
wydano
1998
otrzymano
1994-09-28
poprawiono
1995-07-11
poprawiono
1998-02-26
Twórcy
autor
  • Korea Advanced Institute of Science and Technology, Taejon 305-701, Korea
autor
  • Korea Advanced Institute of Science and Technology, Taejon 305-701, Korea
Bibliografia
  • [1] G. H. Choe, Spectral types of uniform distribution, Proc. Amer. Math. Soc. 120 (1994), 715-722.
  • [2] G. H. Choe, Ergodicity and irrational rotations, Proc. Roy. Irish Acad. 93A (1993), 193-202.
  • [3] R. B. Kirk, Sets which split families of measurable sets, Amer. Math. Monthly 79 (1972), 884-886.
  • [4] K. Petersen, Ergodic Theory, Cambridge Univ. Press, 1983.
  • [5] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1986.
  • [6] W. A. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem mod $2$, Trans. Amer. Math. Soc. 140 (1969), 1-33.
  • [7] P. Walters, An Introduction to Ergodic Theory, Springer, New York, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z2p161bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.